# SDR CALA2023082102586

- Difficulty date: August 19, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N38257
- Make and model: Boeing 737824
- Aircraft serial: 30612
- Aircraft time: 70,340 hours, 25,900 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A6110
- Condition: Dented
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER CUSTOMER REQUEST YOAN ROMERO REPLACE AFT CARGO DOOR SKIN, REFERENCES LP # 4970455 (REF. AAR NR 99979854). AFT CARGO DOOR EXTERIOR SKIN HAS DENT (3EA) BETWEEN 14-27 INCHES FROM FWD EDGE AND 10-17 INCHES FROM LOWER EDGE AREA. DENT DAMAGE FOUND TO BE WITHIN LIMITS OF SRM 52-30-01 WITH AW=2.0 AND Y=.035 W/Y=57. ADD EMP:U246860 REMOVED AND REPLACED SKIN AT AFT CARGO DOOR IAW B737-800 SRM 51-40-02-06-0 AND DWG 146A6112 REV.C REF. LOG PAGE NO.5460662.COPY ATTACHED.(WORK ACCOMPLISHED BY V931928).
